Soit d un entier positif,
Let d be a positive integer,
Accepté le :
Publié le :
Armando Treibich 1
@article{CRMATH_2007__345_4_213_0, author = {Armando Treibich}, title = {Rev\^etements hyperelliptiques \protect\emph{d}-osculateurs et solitons elliptiques de la hi\'erarchie {\protect\emph{KdV}}}, journal = {Comptes Rendus. Math\'ematique}, pages = {213--218}, publisher = {Elsevier}, volume = {345}, number = {4}, year = {2007}, doi = {10.1016/j.crma.2007.06.019}, language = {fr}, }
Armando Treibich. Revêtements hyperelliptiques d-osculateurs et solitons elliptiques de la hiérarchie KdV. Comptes Rendus. Mathématique, Volume 345 (2007) no. 4, pp. 213-218. doi : 10.1016/j.crma.2007.06.019. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.06.019/
[1] P. Flédrich, Paires 3-tangentielles hyperelliptiques et solutions doublement périodiques en t de l'équation de K-deV, Thèse Univ. d'Artois (12/2003)
[2] Hyperelliptic osculating covers and KdV solutions periodic in t, I.M.R.N., Volume 5 (2006), pp. 1-17 (Article ID 73476)
[3] Hill's operator, finite number of lacunae and multisoliton solutions of the K-deV equation, Teor. Mat. Fiz., Volume 23 (1980) no. 1975, pp. 51-67
[4] Elliptic solutions of the KP equation and integrable systems of particles, Funct. Anal., Volume 14 (1980) no. 4, pp. 45-54
[5] Loop groups and equations of KdV type, Publ. Math. IHES, Volume 61 (1980) no. 1985, pp. 5-65
[6] Solutions of the KdV equation, elliptic in t, Teor. Mat. Fiz., Volume 100 (1994) no. 2, pp. 937-947
[7] Matrix elliptic solitons, Duke Math. J., Volume 90 (1997) no. 3, pp. 523-547
[8] Solitons elliptiques, The Grothendieck Festschrift, Prog. in Math., vol. 88, Birkhäuser, 1990, pp. 437-479 (appendix by J. Oesterlé)
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier